A compactness lemma for convex plane sets
Eurasian mathematical journal, Tome 2 (2011) no. 3, pp. 147-149
Cet article a éte moissonné depuis la source Math-Net.Ru
Given a closed bounded convex plane set covered by a family of open sets, we show that there is a finite dissection of the convex set into convex subsets, each of which lies within some open set of the covering.
@article{EMJ_2011_2_3_a9,
author = {M. N. Huxley},
title = {A compactness lemma for convex plane sets},
journal = {Eurasian mathematical journal},
pages = {147--149},
year = {2011},
volume = {2},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EMJ_2011_2_3_a9/}
}
M. N. Huxley. A compactness lemma for convex plane sets. Eurasian mathematical journal, Tome 2 (2011) no. 3, pp. 147-149. http://geodesic.mathdoc.fr/item/EMJ_2011_2_3_a9/